Tags

Type your tag names separated by a space and hit enter

[Multiple, painful, treatment-resistant leg ulcers associated with dermatomyositis-like lesions over the interphalangeal joints induced by hydroxyurea].
Actas Dermosifiliogr. 2009 Nov; 100(9):804-7.AD

Abstract

The onset of a dermatomyositis-like rash and persistent skin ulcers during long-term treatment with hydroxyurea is a very rare event that has not been fully described in the literature. The fact that these lesions have a typical clinical presentation and course, and that complete resolution can only be achieved by immediate withdrawal of the drug, means that dermatologists should be aware of this condition in order to avoid a delay in diagnosis. We present the case of a 76-year-old woman who developed a dermatomyositis-like eruption associated with chronic ulcers on the lower limbs during long-term treatment with hydroxyurea.

Authors+Show Affiliations

Servicio de Dermatología, Instituto Valenciano de Oncología, Valencia, España. antmarto@hotmail.comNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

spa

PubMed ID

19889302

Citation

Martorell-Calatayud, A, et al. "[Multiple, Painful, Treatment-resistant Leg Ulcers Associated With Dermatomyositis-like Lesions Over the Interphalangeal Joints Induced By Hydroxyurea]." Actas Dermo-sifiliograficas, vol. 100, no. 9, 2009, pp. 804-7.
Martorell-Calatayud A, Requena C, Nagore-Enguídanos E, et al. [Multiple, painful, treatment-resistant leg ulcers associated with dermatomyositis-like lesions over the interphalangeal joints induced by hydroxyurea]. Actas Dermosifiliogr. 2009;100(9):804-7.
Martorell-Calatayud, A., Requena, C., Nagore-Enguídanos, E., & Guillén-Barona, C. (2009). [Multiple, painful, treatment-resistant leg ulcers associated with dermatomyositis-like lesions over the interphalangeal joints induced by hydroxyurea]. Actas Dermo-sifiliograficas, 100(9), 804-7.
Martorell-Calatayud A, et al. [Multiple, Painful, Treatment-resistant Leg Ulcers Associated With Dermatomyositis-like Lesions Over the Interphalangeal Joints Induced By Hydroxyurea]. Actas Dermosifiliogr. 2009;100(9):804-7. PubMed PMID: 19889302.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Multiple, painful, treatment-resistant leg ulcers associated with dermatomyositis-like lesions over the interphalangeal joints induced by hydroxyurea]. AU - Martorell-Calatayud,A, AU - Requena,C, AU - Nagore-Enguídanos,E, AU - Guillén-Barona,C, PY - 2009/11/6/entrez PY - 2009/11/6/pubmed PY - 2010/2/24/medline SP - 804 EP - 7 JF - Actas dermo-sifiliograficas JO - Actas Dermosifiliogr VL - 100 IS - 9 N2 - The onset of a dermatomyositis-like rash and persistent skin ulcers during long-term treatment with hydroxyurea is a very rare event that has not been fully described in the literature. The fact that these lesions have a typical clinical presentation and course, and that complete resolution can only be achieved by immediate withdrawal of the drug, means that dermatologists should be aware of this condition in order to avoid a delay in diagnosis. We present the case of a 76-year-old woman who developed a dermatomyositis-like eruption associated with chronic ulcers on the lower limbs during long-term treatment with hydroxyurea. SN - 0001-7310 UR - https://www.unboundmedicine.com/medline/citation/19889302/[Multiple_painful_treatment_resistant_leg_ulcers_associated_with_dermatomyositis_like_lesions_over_the_interphalangeal_joints_induced_by_hydroxyurea]_ L2 - https://www.elsevier.es/en/linksolver/pdf/pii/13142772 DB - PRIME DP - Unbound Medicine ER -